# SDR USAASB96119

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200502
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 337 - WHILE PASSING 18,000 FEET, FLIGHT LOST 2 OF 3 TRANSFORMER RECTIFIERS.  FLIGHT RETURNED TO FIELD IN CLT AND LOST NR 2 MAIN BUS ON 2 NAUTICAL MILE FINAL.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE A/C HARNESS.  OPS CHECK GOOD.  (M)
